# SDR UALA2010102503954

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 65,274 hours, 20,174 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DOOR NR 3 LT.  SECURED BULB. CHECKS GOOD.
